Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Overweight, have continuous pain under the shoulder blade. Blood test showed elevated liver enzymes, low potassium level. Chances of gall stones causing the elevation?

I have elevated liver enzymes , ASt 233 and ALT 398, but my potassium is low at 3.4L and everything else is normal, except I also have high cholesterol of 217. I am 25 years old, 5 6 and weigh 185lbs. My doctor does not know what it could be, I got a second opinion and still nothing, no explanation. I am worried it could be something really bad. I have never done drugs, and occasionally drink alcohol. Can my gallstones be causing my liver enzymes to get this high? I also noticed recently that under my right shoulder blade I get pain that comes and goes but can last to a whole day,it feels like a knot in my back muscles but nothing helps it. I thought maybe my liver enzymes so elevated could be caused because of me being overweight and having high cholesterol but my doctor and the second opinion doctor disagree. Help me please ?
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  319
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response
Please give me the entire LFT report- including bilirubin and ALP levels. Your SGPT and SGOT levels are very high... Yes gall stones can cause this if there is an impacted stone in the bile duct .. but there are many other reasons as well.

You need to be tested for liver viruses- Hepatitis A, B, C and E. Also you need to get done an ultrasound of the abdomen. Get back with the reports.. hope this helps.
Answered: Sun, 22 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor